For Temarr - re weight gain anyone

Discussion in 'Fibromyalgia Main Forum' started by MarieTourond, Jul 13, 2003.

  1. MarieTourond

    MarieTourond New Member

    Welcome to the board.
    I have had weight gain and was not sure from where it came from cause I don't take antidepressant very often, just an ativan once in awhile for sleep and for Nsaids can't cause of the four ulcers and the contents of Nsaids hurt my stomach.
    I think I gained weight out of depression cause I had just found out, Nov 2001 that I had FM and just gained. Never changed diet at all. Then tried to lose it, and lose 10, gain 5 back and soforth.
    In January dr put me on medication for cholesterol, not pravochol, but generic pravastatin, I know that it is in the statin family. I was 168lbs and now 145, and I have not changed my eating habits, just cut out pepsi and chips which I had done year before when wearing patches to control appetite.
    Anyways, to make long story short, three weeks after taking this med, I started to drop like 12 in ten days. Was told that it was from the cholesterol medication as it can do that. Am still on them cause cholesterol is still somewhat high, and they cannot do another test for two more months.
    Can you do moderate exercises, nothing too strenuous?? I do some about three times a week, when I remember.
    Hope that you can find something to help you.
    Take care now,
    Lee
    [This Message was Edited on 07/13/2003]